Open Access
Translator Disclaimer
Winter 2002 On Second Order Integrodifferential Inclusions in Banach Spaces
Mouffak Benchohra
Missouri J. Math. Sci. 14(1): 28-37 (Winter 2002). DOI: 10.35834/2002/1401028

Abstract

In this paper we investigate the existence of mild solutions on the semi-infinite interval to second order initial value problems for a class of integrodifferential inclusions in Banach spaces. We shall make use of a theorem of Ma, which is an extension to multivalued maps on locally convex topological spaces of Schaefer's Theorem.

Citation

Download Citation

Mouffak Benchohra. "On Second Order Integrodifferential Inclusions in Banach Spaces." Missouri J. Math. Sci. 14 (1) 28 - 37, Winter 2002. https://doi.org/10.35834/2002/1401028

Information

Published: Winter 2002
First available in Project Euclid: 4 October 2019

zbMATH: 1037.45003
MathSciNet: MR1883606
Digital Object Identifier: 10.35834/2002/1401028

Rights: Copyright © 2002 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.14 • No. 1 • Winter 2002
Back to Top